# SDR AUS20040061

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3925308
- Part serial: 1050
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PNEUMATIC SYSTEM SHUTOFF VALVE FAULTY. LIMITED INFORMATION PROVIDED.
